Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 264, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Aug 25, 2008, 5:57 AM CDT for Butler County, Crenshaw County, Alabama. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2008, 5:57 AM CDT (10:57 UTC)
- Expired
- Aug 25, 2008, 7:00 AM CDT
- In force
- 63 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Butler County, AL, Crenshaw County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 1:10 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1555 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 251057 SVRMOB ALC013-041-251200- /O.NEW.KMOB.SV.W.0264.080825T1057Z-080825T1200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 557 AM CDT MON AUG 25 2008 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL BUTLER COUNTY IN SOUTH CENTRAL ALABAMA... CENTRAL CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA... * UNTIL 700 AM CDT * AT 552 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OVER 60 MPH. THIS STORM WAS 8 MILES SOUTHWEST OF RUTLEDGE...OR ABOUT 9 MILES SOUTHWEST OF LUVERNE...MOVING NORTH AT 47 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HONORAVILLE AND 7 MILES WEST OF LIVE OAK BY 610 AM CDT... SAVILLE AND 7 MILES WEST OF BRADLEYTON BY 615 AM CDT... HIGHLAND HOME BY 620 AM CDT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY ON THE LOWEST FLOOR OF A STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A ROOM SUCH AS A CLOSET OR BATHROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA. LAT...LON 3195 8647 3197 8621 3159 8629 3161 8650 TIME...MOT...LOC 1057Z 186DEG 41KT 3169 8638 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 8:50 PM CDT, 9 hours 7 minutes earlier.
Area forecast discussion, Aug 24, 8:50 PM CDT, 9 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED...
NATIONAL WEATHER SERVICE MOBILE AL
850 PM CDT SUN AUG 24 2008
.SHORT TERM...UPDATED THE PRECIP FIGURES A BIT FOR THE SWATH OF RAIN
COMING AROUND UNDER TROPICAL DEPRESSION FAY OVER SOUTH LOUISIANA.
EXPECT THE SHOWERS AND THUNDERSTORMS WILL SWING AROUND OVER THE GULF
AND CROSS THE COAST BETWEEN PASCAGOULA AND FORT MORGAN. RAINFALL
DERIVED FROM RADAR REFLECTIVITY DATA IS 2 TO 2.5 INCHES PER
HOUR...BELOW FFG GUIDANCE...BUT MAY INCREASE AS IT COMES ASHORE A
COUPLE OF HOURS AFTER MIDNIGHT. MEANWHILE...ANOTHER BAND OF SOMEWHAT
LIGHTER PRECIP RATES IS SETTING UP OVER THE GULF TO ARRIVE
CONSIDERABLY SOONER THAN THAT...AROUND MIDNIGHT...AND AFFECT THE
AREA BETWEEN THE EAST END OF DAUPHIN ISLAND AND ORANGE BEACH.
&&
.....PREVIOUS DISCUSSION.....
.SYNOPSIS...TAKING A LOOK AT THE CURRENT SITUATION OVER THE CONUS AND
SURROUNDING AREAS...TD FAY IS SPINNING AROUND OVER SOUTHERN MS AS I
TYPE...WITH QUITE A BIT OF DRIER AIR HAVING WRAPPED IN AROUND THE
SOUTH AND EAST SIDE OF THE SYSTEM OVERNIGHT INTO TODAY. ALSO ON THE
UPPER AIR MAPS IS A CLOSED LOW OFF THE MID ATLANTIC COAST...ANOTHER
OVER HUDSON BAY...WITH HIGH PRESSURE CENTERED OVER THE FOUR CORNERS
REGION. A RIDGE STRETCHED NORTH OVER THE US/CA ROCKIES...WITH FAY
SEEMINGLY STUCK IN A SHALLOW TROUGH STRETCHING SOUTH FROM THE HUDSON
BAY SYSTEM. NEIGHBORS TO THE WEST SHOW DEEP...SATURATED SOUNDINGS
CLEAR UP TO NEAR 25K...WITH NEIGHBORS TO THE NORTHEAST AND EAST
LIMITING THE LOW LEVEL SATURATED LAYER TO THE LOWEST 10K ON THIS
MORNINGS SOUNDINGS. THE DRY PLUME WHICH IS MOVING NORTH IS JUST
SMALL ENOUGH TO NOT GET PICKED UP IN THE SOUNDINGS...BUT SEE THAT IT
DID GET INTO THIS MORNINGS MODEL RUNS...ALBEIT A BIT TOO FAR EAST.
&&
.DISCUSSION...FOR THE FIRST FEW PERIODS...FORECAST DOMINATED BY FAY.
GUIDANCE IS ADVERTISING HER MEANDERING AROUND OVER SOUTHERN MS INTO
MONDAY NIGHT AS SHE WEAKENS. UNFORTUNATELY...THIS MEANS CONTINUED SSW
ONSHORE FLOW THROUGH MONDAY...WITH BANDS OF SHRA/TSRA LIKELY. HAVE NO
CLUE ON ANY SHIFTING/ADDITIONAL BAND PLACEMENT...SO WILL HAVE TO PLAY
THAT ASPECT BY EAR. THE BIGGEST WORRY IS THE POSSIBILITY OF A GOOD
BAND SETTING UP AND CAUSING FLOODING PROBLEMS...ESPECIALLY WITH
GUIDANCE ADVERTISING A MOIST AIRMASS MOVING OVER THE AREA AND THE
HEATING WE RECEIVED THIS MORNING INTO THIS AFTERNOON OVER THE EASTERN
HALF OF THE FA. HAVE EXTENDED THE FF WATCH THROUGH TOMORROW AS A
RESULT. ALSO...LOOKING AT MODEL SHEAR...THE NORTHEAST QUARTER OF THE
FA STILL REMAINS CONDUCIVE FOR SPINNING CELLS...ESPECIALLY IF ANY
CONVECTION CAN PUT SOME OF THE MORNING HEATING TO WORK THIS
AFTERNOON INTO TONIGHT.
MONDAY NIGHT THROUGH WEDNESDAY...GUIDANCE IS ADVERTISING THE
REMNANTS OF FA CONTINUE TO WEAKEN AND GET DRAWN NORTHEAST AS A
STRONG SHORTWAVE MOVES OVER THE S-RN CA PLAINS...WITH LOW LEVEL FLOW
WEAKENING MORE...AND A RETURN TO NEAR NORMAL TEMPS AND POPS A BIT
BELOW NORMAL THROUGH THE WEEKEND AS HIGH PRESSURE BUILDS OVER THE
PLAINS. GUIDANCE IS ADVERTISING A SHORTWAVE DROPPING SOUTH OVER THE
SOUTHEASTERN CONUS SUNDAY NIGHT INTO MONDAY AROUND THE EAST SIDE OF
THE PLAINS RIDGE.
&&
.AVIATION (18Z UPDATE)...RAIN BANDS WILL CONTINUE TO SPIRAL IN FROM
THE SOUTHWEST AND BRING THE POTENTIAL OF MVFR CEILINGS. LOCALLY
HEAVY RAINS IN SOME OF THE RAIN BANDS HAVE A HISTORY OF DROPPING
VISIBILITY TO AROUND A MILE. THUS WILL CALL FOR IFR VISIBILITIES IN
TEMPO GROUPS. WINDS ALSO A PROBLEM WITH DIRECTIONS FROM 200 DEGREES
WEST @ KMOB TO 180-150 DEGREES @ KPNS 15 TO 25 KNOTS AROUND FAYS
REMNANT CIRCULATION TO THE NORTHWEST OF THE TAF SITES. /10
&&
.MARINE...FAY MEANDERING WEST OR WEST NORTHWEST OVER THE INTERIOR OF
SOUTHEAST MISSISSIPPI STILL CONTRIBUTING TO A STRONG SOUTH TO
SOUTHWEST WIND AND TIDES 1 TO 2 FEET ABOVE NORMAL. FEEL FAIRLY
CONFIDENT THAT THIS WILL PERSIST INTO MONDAY AT THE LEAST AND WILL
MAINTAIN MENTION OF THIS IN THE LATE AFTERNOON COASTAL WATERS
PACKAGE. HIGH RISK OF DANGEROUS RIP CURRENTS ALONG AREA BEACHES
REMAINS A PROBLEM THROUGH MONDAY. WILL CONTINUE TO BE DEALING WITH
REMNANT LOW OF FAY SOMEWHERE OVER SOUTHERN/SOUTHWESTERN MISSISSIPPI
AND EASTERN LOUISIANA THROUGH MONDAY. STRONG SOUTH TO SOUTHWEST FLOW
AND THE LONGER FETCH ASSOCIATED WITH SUCH FAVORS A BUILDING SEA
STATE IN THE EARLY GOING. THE LATEST GUIDANCE SUGGESTS SEAS PEAKING
LATER...ON MONDAY WITH SEAS RANGING FROM 6 FEET NEAR SHORE TO AROUND
9 FEET WELL OFFSHORE. THEN A GRADUAL DECREASE IN SEAS AND WINDS
HEADING INTO THE MIDDLE OF NEXT WEEK AS REMNANT LOW OF FAY LIFTS OUT
TO THE NORTHEAST. SHOULD CONTINUE WITH A SOUTHWEST COMPONENT TO THE
WIND THROUGH AT LEAST THURSDAY. RAIN BANDS WITH MODERATE TO HEAVY
RAINS CAN DROP VISIBILITY QUICKLY BELOW A MILE AT TIMES AND HIGHER
WINDS CAN BE EXPECTED TO MIX DOWN IN RAIN BANDS AS WELL THROUGH
TUESDAY. /10
&&
.FIRE WEATHER...TD FAY WILL CONTINUE TO SLOWLY WEAKEN AS IT MEANDERS
AROUND OVER SOUTHERN MISSISSIPPI INTO TUESDAY. RESULT IS STRONG
SOUTH TO SOUTHWESTERLY LOW LEVEL FLOW CREATING HIGH DISPERSIONS INTO
MONDAY NIGHT. BAND OF RAIN ARE EXPECTED TO SETUP OVER THE
AREA...BRINGING SOME AREAS HIGH AMOUNTS OF RAIN...WHILE OTHERS MAY
SEE VERY LITTLE. MID WEEK ON...EVERYTHING IS SHAPING UP TO RETURN TO
NORMAL.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 73 81 75 86 73 / 70 100 70 70 50
PENSACOLA 74 82 75 85 74 / 60 100 70 70 60
DESTIN 75 82 76 85 76 / 60 100 70 70 50
EVERGREEN 71 82 74 84 71 / 60 100 80 70 60
WAYNESBORO 72 80 72 84 70 / 60 100 70 60 50
CAMDEN 72 83 73 85 71 / 60 100 90 70 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FL...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 4 AM TUESDAY FOR THE FOLLOWING
ZONES: AND MOBILE BAY.
SMALL CRAFT ADVISORY UNTIL 1 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM.
&&
10/16Hazardous weather outlook, Aug 24, 12:15 PM CDT, 17 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1215 PM CDT SUN AUG 24 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-251700- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1215 PM CDT SUN AUG 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT ...ISOLATED TORNADOES POSSIBLE OVER THE EASTERN ZONES... ...HIGH RISK OF DANGEROUS RIP CURRENTS ALONG THE BEACHES... ...HEAVY RAIN THREAT CONTINUES... RAINBANDS WILL CONTINUE TO MOVE ONSHORE AS THE REMNANT CIRCULATION OF TROPICAL DEPRESSION FAY HAS SLIPS SLOWLY WEST NORTHWEST THROUGH SOUTHEAST MISSISSIPPI. MODERATE TO HEAVY RAINFALL IN BANDS IS FORECAST TO FILL IN THIS AFTERNOON AND EVENING OVER PORTIONS OF INLAND SOUTHEAST MISSISSIPPI OR SOUTHWESTERN ALABAMA...AROUND FAYS REMNANT CENTER OF CIRCULATION. SOME TWO TO FOUR INCHES OF RAIN COULD FALL WHERE THESE BANDS DEVELOP AND PERSIST. THIS AFTERNOON...THE RISK OF ISOLATED TORNADOES IN OUTER RAIN BANDS WILL INCREASE MAINLY TO THE EAST OF INTERSTATE 65 AS THE FORECAST AREA IS ON THE MORE FAVORABLE EAST SIDE OF FAYS CIRCULATION. TIDES WILL RUN ABOUT ONE FOOT ABOVE NORMAL AROUND THE TIME OF HIGH TIDE. THE THREAT FOR DANGEROUS RIP CURRENTS IS HIGH AS WELL...DUE TO THE STRONG ONSHORE FLOW AND TIDAL RANGES OF 1.5 TO 2 FEET BETWEEN HIGH AND LOW TIDE. OFFSHORE...MARINERS WILL EXPERIENCE HAZARDOUS CONDITIONS WITH WINDS 20 TO 30 KNOTS AND HIGH SEAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE RISK OF DANGEROUS RIP CURRENTS CONTINUES FOR AREA BEACHES ON MONDAY. THE LATEST GUIDANCE SUGGESTS THAT AS FAYS REMNANT LOW DRIFTS FURTHER WEST...OUR REGION WILL REMAIN ON THE EAST SIDE WITHIN THE DEEP MOISTURE. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MONDAY MORNING. UNTIL FAYS REMNANT LOW LIFTS NORTHEAST BY MIDWEEK...THE POTENTIAL FOR A 12 TO 24 HOUR HEAVY RAINFALL EPISODE WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE WEATHER OPERATIONS MAY BE REQUIRED TODAY DUE TO THE THREAT OF ISOLATED TORNADOES AND HEAVY RAINFALL.
In the hours before
Special weather statement, Aug 25, 12:38 AM CDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1238 AM CDT MON AUG 25 2008 ALZ062-064-250630- UPPER BALDWIN-LOWER BALDWIN- INCLUDING THE CITIES OF...BAY MINETTE... 1238 AM CDT MON AUG 25 2008 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BALDWIN COUNTY... AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF DAPHNE...MOVING NORTH AT 27 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... STAPLETON...CROSSROADS...HURRICANE...CARPENTER...DOUGLASVILLE AND BAY MINETTE THROUGH 130 AM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 2 TO 3 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. PURDY
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 10:39 PM CDT | Special Marine Warning | MOB | 111 min | |
| Aug 24, 11:58 PM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 5 hr |
| Aug 25, 12:38 AM CDT | Special Marine Warning | MOB | 112 min | |
| Aug 25, 1:00 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 45 min |
| Aug 25, 1:49 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Escambia, Monroe | 56 min |
| Aug 25, 1:59 AM CDT | Tornado Warning | MOB | Baldwin | 46 min |
| Aug 25, 2:27 AM CDT | Tornado Warning | MOB | Baldwin | 18 min |
| Aug 25, 2:40 AM CDT | Special Marine Warning | MOB | 110 min | |
| Aug 25, 3:02 AM CDT | Tornado Warning | MOB | Baldwin, Clarke, Monroe | 20 min |
| Aug 25, 3:43 AM CDT | Tornado Warning | MOB | Conecuh, Escambia | 14 min |
| Aug 25, 4:10 AM CDT | Tornado Warning | MOB | Monroe | 50 min |
| Aug 25, 4:28 AM CDT | Tornado Warning | MOB | Covington | 47 min |
| Aug 25, 4:31 AM CDT | Special Marine Warning | MOB | 104 min | |
| Aug 25, 4:58 AM CDT | Tornado Warning | MOB | Covington | 47 min |
| Aug 25, 5:07 AM CDT | Coastal Flood Warning | MOB | 12 hr | |
| Aug 25, 5:20 AM CDT | Tornado Warning | MOB | Washington | 40 min |
| Aug 25, 5:23 AM CDT | Tornado Warning | MOB | Covington | 52 min |
| Aug 25, 5:34 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 3 hr |
| Aug 25, 5:40 AM CDT | Tornado Warning | MOB | Covington | 50 min |
| Aug 25, 6:14 AM CDT | Special Marine Warning | MOB | 91 min | |
| Aug 25, 6:17 AM CDT | Special Marine Warning | MOB | 118 min | |
| Aug 25, 6:28 AM CDT | Tornado Warning | MOB | Covington | 32 min |
| Aug 25, 6:32 AM CDT | Tornado Warning | MOB | Crenshaw | 43 min |
| Aug 25, 6:39 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 51 min |
| Aug 25, 6:46 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 44 min |
| Aug 25, 7:24 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 51 min |
| Aug 25, 7:31 AM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 44 min |
| Aug 25, 8:06 AM CDT | Special Marine Warning | MOB | 114 min | |
| Aug 25, 8:23 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 3 hr |
| Aug 25, 9:08 AM CDT | River Flood Warning | MOB | Mobile | 16 hr |
| Aug 25, 9:49 AM CDT | Severe Thunderstorm Warning | MOB | Escambia | 41 min |
| Aug 25, 10:04 AM CDT | Special Marine Warning | MOB | 86 min | |
| Aug 25, 10:30 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 45 min |
| Aug 25, 11:27 AM CDT | Special Marine Warning | MOB | 48 min | |
| Aug 25, 12:08 PM CDT | Coastal Flood Watch | MOB | 15 hr | |
| Aug 25, 12:21 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 39 min |
| Aug 25, 12:42 PM CDT | Tornado Warning | MOB | Covington, Crenshaw | 33 min |
| Aug 25, 1:12 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 23 min |
| Aug 25, 1:16 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 44 min |
| Aug 25, 1:18 PM CDT | Flash Flood Warning | MOB | Crenshaw | 3 hr |
| Aug 25, 5:11 PM CDT | Tornado Warning | MOB | Butler, Conecuh, Covington | 34 min |
| Aug 25, 5:42 PM CDT | Tornado Warning | MOB | Butler, Covington, Crenshaw | 25 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.